MathSciNet Relay Station
MathSciNet bibliographic data
MR2420767 (2009j:58051) 58J52 (35P05)
Kirsten, Klaus; Loya, Paul; Park, Jinsung Exotic expansions and pathological properties of $\zeta$-functions on conic manifolds. J. Geom. Anal. 18 (2008), no. 3, 835–888.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement